RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Balitskii, Aleksei Mikhailovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:141
Abstract pages:152
Full texts:6
References:13

http://www.mathnet.ru/eng/person131798
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. M. Balitskii, A. V. Savchik, R. F. Gafarov, I. A. Konovalenko, “On projectively invariant points of an oval with a distinguished exterior line”, Probl. Peredachi Inf., 53:3 (2017),  84–89  mathnet  elib; Problems Inform. Transmission, 53:3 (2017), 279–283  isi  scopus

Presentations in Math-Net.Ru
1. ќценки поперечников по ”рысону: от локальных к глобальным
A. M. Balitskii
Dobrushin Mathematics Laboratory Seminar
October 13, 2020 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021